Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal?

I bought that Clearisal acne system from Walmart and ever since I started using it I have been getting more zits than ever! What do I do?

 
Anonymous

Asked by Anonymous at 11:55 PM on Nov. 27, 2009 in Beauty & Style

This question is closed.
Answers (3)
  • never used that one either but i have also been told that your face will get worse before it gets better..the cleanser is just getting rid of all the bad stuff that was going to come sooner or later.
    MoMMy2aDiVA08

    Answer by MoMMy2aDiVA08 at 12:01 AM on Nov. 28, 2009

  • ive never tried that one..but i have heard that sometimes it will get worse before it gets better
    alexis_06

    Answer by alexis_06 at 11:58 PM on Nov. 27, 2009

  • Lots of acne systems will actually make your skin worse before it gets better and sometimes it just irritates your skin because it is too harsh for you and it never gets better. I love the Avon Clearskin Professionals Acne Clearing Kit. It is awesome, cleared my skin up within a few days, doesn't dry out my skin and isn't harsh at all. Its always a bad sign if you put on acne meds and they make your eyes burn! I have seen that kit and this one is about the same price. Why don't you try it out www.youravon.com/dhullum use coupon code fsany for free shipping. You can always return items to Walmart if you don't like them. With Avon you also have a 100% satisfaction guarantee!

    usbornebooksdh

    Answer by usbornebooksdh at 1:24 AM on Nov. 28, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN